# SDR C2XA00IA330

- Difficulty date: August 15, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- Aircraft time: 23,613 hours, 30,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12006152002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT OMEGA BEAM CORRODED FRAME NR 41 TO NR 44.  OMEGA BEAM OUT OF LIMITS IAW CRM 51-14-01.  RECEIVED OMEGA BEAM, LOCATED AND DRILLED BEAM IAW SRM 51-25-00.  INSTALLED OMEGA BEAM IAW SRM 51-40-02.  (M)
